MathSciNet Relay Station
MathSciNet bibliographic data
MR903540 (89a:60045) 60E10 (60E07 60Jxx)
Sumita, Ushio; Masuda, Yasushi Classes of probability density functions having Laplace transforms with negative zeros and poles. Adv. in Appl. Probab. 19 (1987), no. 3, 632–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement